# SDR USAABA08021

- Difficulty date: June 20, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Condition: Failed
- Location: Nr 3
- Part time: 4,078 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAN FLT 735 EN ROUTE MAN TO PHL.  THE FLIGHT HAD AN ADIRU 3 FAILURE PRIOR TO ETOPS AIRSPACE, PREVENTING ETOPS OPERATIONS.  THE FLIGHT RETURNED TO FIELD MAN, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SWAPPED ADIRU 3 WITH ADIRU 2, AND PLACED ADIRU 2 ON MEL.  MAINTENANCE REPLACED ADIRU 2.  OPERATIONAL CHECKS OK.  (S)
